三阶非线性常微分方程两点与三点边值问题解的存在性与惟一性  被引量:6

Existence and Uniqueness of Solutions of Two-point and Three-point Boundary Value Problems for Third Order Nonlinear Differential Equations

在线阅读下载全文

作  者:裴明鹤[1] 

机构地区:[1]北华大学师范理学院 吉林吉林132033

出  处:《北华大学学报(自然科学版)》2003年第1期5-11,共7页Journal of Beihua University(Natural Science)

摘  要:讨论了三阶非线性常微分方程具有线性边界条件的两点边值问题及具有线性边界条件的三点边值问题的解的存在性与惟一性,给出了上述诸边值问题存在惟一解的充分条件.The existence and uniqueness of solutions of two point and three point boundary value problems for third order nonlinear differential equations were studied as well as presents the sufficient conditions of existence and uniqueness of solutions for above boundary value problems.

关 键 词:三阶非线性常微分方程 两点边值问题 三点边值问题 存在性 惟一性 边界条件  

分 类 号:O175.14[理学—数学] O175.8[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象